# SDR DALA2016102707848

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 40,060 hours, 21,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21 ABC FLOOR EMERGENCY LIGHT INOPERATIVE.  FOUND PUSH PIN AT CONNECTOR LOOSE. SECURED THE PIN.
